# SDR A6WA201140090

- Difficulty date: February 13, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 14,846 hours, 14,250 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 4 TIRE BLEW OUT ON ROTATION, IMMEDIATELY AFTER RECEIVED A SKID OTBD INOPERATIVE CAUTION MSG AND RT OTBD BTMS INOP.  R & R NR 4 MLG WHEEL ASSY IAW 32-41-01.
